MAUDE Adverse Event Report: WEST PHARMA. SERVICES IL, LTD VIAL ADAPTER 13MM LONG W/25MIC FILTER VF

WEST PHARMA. SERVICES IL, LTD VIAL ADAPTER 13MM LONG W/25MIC FILTER VF
Catalog Number 8070201
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
West pharma.Services il, ltd.(west il) is currently investigating this complaint.Per the customer, the device will not be returned to west il for an evaluation.However, a photograph was provided to west il with visible particles as reported inside of the packaged device.Upon completion of the west il investigation and if additional information is provided from the customer a follow up report will be submitted.
 
Event or Problem Description
On (b)(6) 2024, the customer, novo nordisk, contacted west pharma.Services, il ltd.(west il), to report that during the in process inspection, prior to release to the market of the vial adapters, a loose black particulate matter was observed within the vial adapter blister pack.The affected lot number involved in this reported event is f768.
 
Additional Manufacturer Narrative
West pharma services il (west il) investigated on a complaint received by novo nordisk regarding a loose black particulate matter observed within the vial adapter blister pack.According to batch records review, lot number f768 was manufactured according to relevant procedures tested before release and shipped according to specifications.There were no non-conformances found.No other complaints were received from lot# f768.The incoming inspection of the blister used for lot#f768 were reviewed, no issues were found.90 units from retained samples of lot# f768 were visually inspected, no issues were noticed.The sample was not returned to west il for evaluation.However, a photo of the sample was provided.According to the photo, it could not be determined if the particle was located inside the blister or outside of the blister.According to available information, the root cause could not be determined.

Brand Name
VIAL ADAPTER 13MM LONG W/25MIC FILTER VF
Common Device Name
VIAL ADAPTER
Manufacturer (Section D)
WEST PHARMA. SERVICES IL, LTD
4 hasheizaf street
ra'anana, 43664 11
IS  4366411
Manufacturer (Section G)
WEST PHARMA. SERVICES IL, LTD
4 hasheizaf street
ra'anana, 43664 11
IS   4366411
Manufacturer Contact
lynn lundy
530 herman o. west dr
exton, PA 19341
4848853298
MDR Report Key19238381
Report Number3000223297-2024-00001
Device Sequence Number8049095
Product Code LHI
UDI-Device Identifier07290108240245
UDI-Public07290108240245
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K963583
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number8070201
Device Lot NumberF768
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Supplement Date Received by Manufacturer07/21/2024
Initial Report FDA Received Date05/03/2024
Supplement Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown